Differential and Integral Equations

Coupled elliptic systems involving the square root of the Laplacian and Trudinger-Moser critical growth

João Marcos do Ó and José Carlos de Albuquerque

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we prove the existence of a nonnegative ground state solution to the following class of coupled systems involving Schrödinger equations with square root of the Laplacian $$ \begin{cases} (-\Delta)^{ \frac 12 } u+V_{1}(x)u=f_{1}(u)+\lambda(x)v, & x\in\mathbb{R},\\ (-\Delta)^{ \frac 12 } v+V_{2}(x)v=f_{2}(v)+\lambda(x)u, & x\in\mathbb{R}, \end{cases} $$ where the nonlinearities $f_{1}(s)$ and $f_{2}(s)$ have exponential critical growth of the Trudinger-Moser type, the potentials $V_{1}(x)$ and $V_{2}(x)$ are nonnegative and periodic. Moreover, we assume that there exists $\delta\in (0,1)$ such that $\lambda(x)\leq\delta\sqrt{V_{1}(x)V_{2}(x)}$. We are also concerned with the existence of ground states when the potentials are asymptotically periodic. Our approach is variational and based on minimization technique over the Nehari manifold.

Article information

Source
Differential Integral Equations Volume 31, Number 5/6 (2018), 403-434.

Dates
First available in Project Euclid: 23 January 2018

Permanent link to this document
https://projecteuclid.org/euclid.die/1516676436

Subjects
Primary: 35J50: Variational methods for elliptic systems 35B33: Critical exponents 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10]

Citation

do Ó, João Marcos; de Albuquerque, José Carlos. Coupled elliptic systems involving the square root of the Laplacian and Trudinger-Moser critical growth. Differential Integral Equations 31 (2018), no. 5/6, 403--434. https://projecteuclid.org/euclid.die/1516676436


Export citation